Skip to content
Back to outputs

Decomposable differential operators in a cosmological context

Research output: Contribution to journalArticlepeer-review

Standard

Decomposable differential operators in a cosmological context. / Maartens, R.; Nel, S. D.

In: Communications in Mathematical Physics, Vol. 59, No. 3, 01.10.1978, p. 273-283.

Research output: Contribution to journalArticlepeer-review

Harvard

Maartens, R & Nel, SD 1978, 'Decomposable differential operators in a cosmological context', Communications in Mathematical Physics, vol. 59, no. 3, pp. 273-283. https://doi.org/10.1007/BF01611507

APA

Maartens, R., & Nel, S. D. (1978). Decomposable differential operators in a cosmological context. Communications in Mathematical Physics, 59(3), 273-283. https://doi.org/10.1007/BF01611507

Vancouver

Maartens R, Nel SD. Decomposable differential operators in a cosmological context. Communications in Mathematical Physics. 1978 Oct 1;59(3):273-283. https://doi.org/10.1007/BF01611507

Author

Maartens, R. ; Nel, S. D. / Decomposable differential operators in a cosmological context. In: Communications in Mathematical Physics. 1978 ; Vol. 59, No. 3. pp. 273-283.

Bibtex

@article{21aba27a771146ad802d607fef7b5d6e,
title = "Decomposable differential operators in a cosmological context",
abstract = "The integrability conditions for a certain second order ordinary differential equation in two variables are studied via the concept of decomposability of the associated differential operator. The results are applied to regain in a unified manner the known exact solutions for locally rotationally symmetric, spatially homogeneous cosmological models. In addition, new solutions are obtained.",
author = "R. Maartens and Nel, {S. D.}",
year = "1978",
month = oct,
day = "1",
doi = "10.1007/BF01611507",
language = "English",
volume = "59",
pages = "273--283",
journal = "Communications in Mathematical Physics",
issn = "0010-3616",
publisher = "Springer New York",
number = "3",

}

RIS

TY - JOUR

T1 - Decomposable differential operators in a cosmological context

AU - Maartens, R.

AU - Nel, S. D.

PY - 1978/10/1

Y1 - 1978/10/1

N2 - The integrability conditions for a certain second order ordinary differential equation in two variables are studied via the concept of decomposability of the associated differential operator. The results are applied to regain in a unified manner the known exact solutions for locally rotationally symmetric, spatially homogeneous cosmological models. In addition, new solutions are obtained.

AB - The integrability conditions for a certain second order ordinary differential equation in two variables are studied via the concept of decomposability of the associated differential operator. The results are applied to regain in a unified manner the known exact solutions for locally rotationally symmetric, spatially homogeneous cosmological models. In addition, new solutions are obtained.

UR - http://www.scopus.com/inward/record.url?scp=2542463838&partnerID=8YFLogxK

U2 - 10.1007/BF01611507

DO - 10.1007/BF01611507

M3 - Article

AN - SCOPUS:2542463838

VL - 59

SP - 273

EP - 283

JO - Communications in Mathematical Physics

JF - Communications in Mathematical Physics

SN - 0010-3616

IS - 3

ER -

ID: 11641768